# SDR 2008UALA02268

- Difficulty date: April 18, 2008
- Submitted: April 21, 2008
- Operation: Air carrier
- Aircraft: N590UA
- Make and model: Boeing 757222
- Aircraft serial: 28708
- Aircraft time: 41,070 hours, 11,389 cycles
- Engine: Pwa PW2037
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Circuit Breaker
- Condition: Open
- Location: Battery Buss
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

APU GEN DOES NOT TAKE L BUSS AUTOMATICALLY WHEN L GEN TAKEN OFF LINE PER CREW.  OUND APU BATTERY BUSS CIRCUT BREAKER OPEN.  CLOSED BUSS CIRCUT BREAKER . RERACKED BPCU AND APU ECU. ACCOMPLISHED ENG IDLE RUN. POWER TRANSFER CHECKS OK.
